# SDR C2XA03IA097

- Difficulty date: September 17, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW NOTED DURING PREFLIGHT THE EMERGENCY FLOOR PROXIMITY LIGHTS WERE INOPERATIVE.  BNA-  MAINTENANCE PLACED FLOOR LIGHTING ON DMIDO TO PARTS NOT IN STOCK.THE AIRCRAFT WAS RETURNED TO SERVICE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE FLOOR PROXIMITY LIGHT STRIP, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE AFTER THE DMI WAS CLEARED.
